# SDR R61A201304100386

- Difficulty date: April 10, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N195WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4195
- Aircraft time: 8,978 hours, 8,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Fuselage
- Part time: 8,978 hours, 8,763 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK - LEVEL 2 CORROSION WAS FOUND ON THE RIGHT INBOARD SEAT RAIL BETWEEN STATION X  -39.0 TO X9.50.  (AT FWD LAV ATTACH FITTING).  MAINTENANCE REMOVED & REPLACED THE RIGHT INBOARD SEAT RAIL BETWEEN STATION X -39.0 TO X9.50, IAW BOMBARDIER Q400 SRM 51-42-05, 51-40-15, 51-41-05 & 51-40-07.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
